# SDR DALA2021011900304

- Difficulty date: May 30, 2017
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ERA 557403-14.  CORRECTIVE ACTION: PERFORMED INSPECTION LOC ON REPAIR AREA EXTERNAL SKIN BETWEEN FR 25 TO FR 26 AND STRG 43L TO STR 43R, AS PER ER/A 557403-14AD REV ORIGINAL SECTION II CONTINUE MONITOR.
